Breast enlargement in men due to hormone therapy.

Posted by philnob @philnob, Jul 18 7:15am

Has anyone experienced breast enlargement due to hormone therapy used to treat stage 4 prostate cancer. I recently discontinued the use of Zytiga (Abiraterone) due to shortness of breath, and breast enlargement. My breathing was completely restored within 48 hours of discontinuing Zytiga, however the breast enlargement has not abated after one month. Has anyone heard of any treatments that would restore the breasts to normal size. Thank you. Philnob.

Hello. Yes, I have same side effect. Do search: "Drugs that can cause gynecomastia"; drugsdb.com; Rhona Finkel.
Some hope: 50% men will develop this; nbr. of studies: this will eventually resolve on it's own in time in up to 80% of cases.

All the best…
Oumike kiki

REPLY
@oumike

Hello. Yes, I have same side effect. Do search: "Drugs that can cause gynecomastia"; drugsdb.com; Rhona Finkel.
Some hope: 50% men will develop this; nbr. of studies: this will eventually resolve on it's own in time in up to 80% of cases.

All the best…
Oumike kiki

Jump to this post

My doctor is recommending liposuction. Have you heard of this as a means to reduce breast size? Thank you.

REPLY

Didn't know Zytiga would cause shortness of breath (SOB), as the clinic refers to it. I do know that some sort of radiation treatment prior to hormone therapy is supposed to help male breast enlargement. Not sure about post therapy.

REPLY

Thank you for your reply.

REPLY

Philnob,

Have not heard of liposuction as a treatment. Seems it might make sense if everything checks out. Recommend researching it quite a bit.

OUMike

REPLY
Please login or register to post a reply.